# SDR DALA2015111606970

- Difficulty date: November 15, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 38,801 hours, 25,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 532116-14, REV A SECTION II WAS ACCOMPLISHED DURING C-CK IN MSP TO ADDRESS GROUND DAMAGE TO FUSELAGE SKIN JUST BELOW AND AFT OF L1 DOOR, PREVIOUSLY REPAIRED IAW SECTION I.
